# SDR UPS05545684

- Difficulty date: October 17, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 22,061 hours, 15,018 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N544020
- Condition: Corroded
- Location: Bulk Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 BULK CARGO RT MBA TIE DOWN FITTING HAS CORROSION STA 1580,1600, AND 1620.  REMOVED CORROSION FROM FITTINGS AT BS 1580, FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED FITTING AT BS 1580 IAW SRM 53-00-53-1A AND SRM 51-40-02.  REMOVED CORROSION FROM FITTINGS AT BS 1600 AND 1620 FOUND IN LIMITS ARE RESTORED FINISH IAW SRM 53-00-53-1A.
